Logarithmic geometry and algebraic stacks
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 5, p. 747-791
@article{ASENS_2003_4_36_5_747_0,
     author = {Olsson, Martin C.},
     title = {Logarithmic geometry and algebraic stacks},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {5},
     year = {2003},
     pages = {747-791},
     doi = {10.1016/j.ansens.2002.11.001},
     zbl = {1069.14022},
     mrnumber = {2032986},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_5_747_0}
}
Olsson, Martin C. Logarithmic geometry and algebraic stacks. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 5, pp. 747-791. doi : 10.1016/j.ansens.2002.11.001. http://www.numdam.org/item/ASENS_2003_4_36_5_747_0/

[1] Artin M., Versal deformations and algebraic stacks, Invent. Math. 27 (1974) 165-189. | MR 399094 | Zbl 0317.14001

[2] Artin M., Bertin J.E., Demazure M., Gabriel P., Grothendieck A., Raynaud M., Serre J.-P., Schémas en groupes. Fasc. 1: Exposés 1 à 4, Institut des Hautes Études Scientifiques, Paris, 1963/1964. | MR 207702

[3] Artin M., Grothendieck A., Verdier J.-L., Théorie des topos et cohomologie étale des schémas, in: Artin M., Grothendieck A., Verdier J.L. (Eds.), Séminaire de géométrie algébrique du Bois-Marie 1963-1964 (SGA 4), Lecture Notes in Mathematics, Vols. 269, 270, 305, Springer-Verlag, Berlin, 1972, Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. | MR 354654 | Zbl 0237.00012

[4] Dieudonné J., Grothendieck A., Éléments de géométrie algébrique, no. 4, 8, 11, 17, 20, 24, 28, 32, Inst. Hautes Études Sci. Publ. Math, Paris, 1961. | Numdam

[5] Grothendieck A., Revêtements étale et groupe fondamental, Lecture Notes in Mathematics, vol. 224, Springer-Verlag, Berlin, 1971. | MR 354651

[6] Hartshorne R., Algebraic Geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[7] Illusie L., Logarithmic spaces (according to K. Kato), in: Barsotti Symposium in Algebraic Geometry (Abano Terme, 1991), Academic Press, San Diego, CA, 1994, pp. 183-203. | MR 1307397 | Zbl 0832.14015

[8] Kato F., Log smooth deformation theory, Tôhoku Math. J. (2) 48 (3) (1996) 317-354. | MR 1404507 | Zbl 0876.14007

[9] Kato K., Logarithmic structures of Fontaine-Illusie, in: Algebraic Analysis, Geometry, and Number Theory (Baltimore, MD, 1988), Johns Hopkins Univ. Press, Baltimore, MD, 1989, pp. 191-224. | MR 1463703 | Zbl 0776.14004

[10] Kato K., Logarithmic structures of Fontaine-Illusie II: Logarithmic flat topology (incomplete) preprint, 1991. | MR 1463703

[11] Kato K., Log flat morphisms and neat charts, manuscript notes, 1991.

[12] Knutson D., Algebraic Spaces, Lecture Notes in Mathematics, vol. 203, Springer-Verlag, Berlin, 1971. | MR 302647 | Zbl 0221.14001

[13] Lafforgue L., Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math. 147 (2002) 1-241. | MR 1875184 | Zbl 1038.11075

[14] Laumon G., Moret-Bailly L., Champs algébriques, Ergeb. Math. 39 (2000). | MR 1771927

[15] Milne J.S., Étale Cohomology, Princeton University Press, Princeton, NJ, 1980. | MR 559531 | Zbl 0433.14012

[16] Niziol W., Toric singularities: log-blow-ups and global resolutions, preprint, 1999. | MR 2177194

[17] Ogus A., Lectures on logarithmic algebraic geometry, TeXed notes, 2001.

[18] Olsson M., Log algebraic stacks and moduli of log schemes, PhD Thesis, UC Berkeley, May 2001.

[19] Olsson M., Crystalline cohomology of schemes over algebraic stacks, preprint, 2002.

[20] Olsson M., Universal log structures on semi-stable varieties, Tôhoku Math. J. 55 (2003) 397-438. | MR 1993863 | Zbl 1069.14015